# SDR DALA2023092207815

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 DENT CREASE ON EXTERNAL FUSELAGE SKIN FROM BSTA 580 TO BSTA 590 BTW S15 & S16 LH. CORRECTIVE ACTION: SUMMARY OF NRC 00754: DENT CREASE ON EXTERNAL FUSELAGE SKIN FROM BSTA 580 TO BSTA 590 BTW S15 & S16 LH.WAS REPAIRED PER ERA 612002-14. (2978360)
